| Model Number |
DVFB1D1 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Muscle Weakness/Atrophy (1967); Dizziness (2194); Altered State of Consciousness (4589)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) was not working correctly as the patient heart rate was going down to the range of 20 to 30 beats per minute which was below the programmed rate limit.The patient experience bradycardia, weakness, dizziness and altered mental status.The device remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.